# SDR FDEA201001050016

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S26-27l
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UPPER EXPOSED FLANGE HAS TOOL MARK DAMAGE "DRILL MARK", FRAME STA 1640, BTW S-26L AND 27L.  DAMAGED FRAME FLANGE STA 1640, BTW S-26L AND S-27L FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, PG 103, FIG. 101, DETAIL II. ORIG MAT .063, MAT. LOSS .020, L=.200, W=.200.   REMOVED DAMAGE AND FABRICATED REPAIR CHANNEL AND STRINGER CLIP ON MAE FAB.  TRAV NR'S T10/816233 AND T10/816324. INSTALLED REPAIR CHANNEL, STRINGER CLIP AT STA 1640 BETWEEN S-23L TO S-27L IAW SRM 51-40-02, 51-70-11, PG. 7, FIG. 1, DETAIL I.  MAJOR REPAIR.
